Schmeißer, Gerhard
Zur Lage der kritischen Punkte eines Polynoms
Rendiconti del Seminario Matematico della Università di Padova, Tome 46 (1971) , p. 405-415
Zbl 0231.30001 | MR 304619
URL stable : http://www.numdam.org/item?id=RSMUP_1971__46__405_0

Bibliographie

[1] Biernacki, M.: Sur les zéros des polynomes, Ann. Mariae Curie-Skłodowska Sect. A. 9, 81-98 (1957). Zbl 0079.02301

[2] Brannan, D.A.: On a conjecture of Ilieff, Proc. Camb. Phil. Soc. 64, 83-85 (1968). MR 220906 | Zbl 0163.30901

[3] Ganelius, T.: Sequences of analytic functions and their zeros, Arkiv för Mat. 3, 1-50 (1953). MR 62826 | Zbl 0055.06905

[4] Goodman, A.W., Rahman, Q.I. and Ratti, J.S.: On the zeros of a polynomial and its derivative, Proc. Amer. Math. Soc. 21, 273-274 (1969). MR 239062 | Zbl 0172.35903

[5] Joyal, A.: On the zeros of a polynomial and its derivative, J. Math. Anal. Appl. 26, 315-317 (1969). MR 239061 | Zbl 0204.38902

[6] Marden, M.: The geometry of the zeros of a polynomial in a complex variable, Math. Surveys, Vol. 3, New York: Amer. Math. Soc. 1949. MR 31114 | Zbl 0038.15303

[7] Meir, A. and Sharma, A.: On Ilyeff's conjecture, Pacific J. Math. 31, 459-467 (1969). MR 249587 | Zbl 0194.10202

[8] Rubinstein, Z.: On a problem of Ilyeff, Pacific J. Math. 26, 159-161 (1969). MR 237753 | Zbl 0172.35902

[9] Saff, E.B. and Twomey, J.B.: A note on the location of critical points of polynomials, Proc. Amer. Math. Soc. 27, 303-308 (1971). MR 271312 | Zbl 0218.30002

[10] Schmeisser, G.: Bemerkungen zu einer Vermutung von Ilieff, Math. Z. 111, 121-125 (1969). MR 264040 | Zbl 0176.36703

[11] Specht, W.: Algebraische Gleichungen mit reellen oder komplexen Koeffizienten, Enzyklop. d. math. Wissensch. I, 1, Heft 3, II, Stuttgart: Teubner 1958. MR 106274 | Zbl 0082.24503